Generalized regression theorem for open systems
L.A. Lugiato
Physica A: Statistical Mechanics and its Applications, 1976, vol. 85, issue 1, 18-27
Abstract:
A recently proposed method to treat open systems is applied to the evaluation of multitime correlation functions of operators of the open system itself. A general quantum-mechanical regression theorem is deduced, which holds also when the open system undergoes a non- markoffian motion. Such analysis extends the results previously obtained for singletime expectation values and further illustrates the advantages of the method.
Date: 1976
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437176901163
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:85:y:1976:i:1:p:18-27
DOI: 10.1016/0378-4371(76)90116-3
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().